# SDR 20001229AP010

- Difficulty date: September 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 1873
- Condition: Failed
- Location: Cockpit
- Part time: 2,270 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING FLAG ILLUMINATES IN FLIGHT.  NR 1 AND NR 2 DIRECTIONAL GYROS INDICATE PLUS OR MINUS 40 DEGREES.  PROBLEM ISOLATED TO NR 1 DIRECTIONAL GYRO.  REMOVED AND REPLACED NR 1 GYRO.  (M)
